# SDR P5CA9800454

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INBOARD AND OUTBOARD SUPPORT BRACKETS ON NR 4 PYLON LOWER FIREWALL RIB.  REPLACED SUPPORT BRACKETS PER BAC SRM 51-30-02.
